Alert archive / Michigan / Small Craft Advisories in 2021
Small Craft Advisory 70, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Sep 3, 2021, 3:52 PM EDT. It took effect at Sep 4, 2021, 2:00 PM EDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Sep 3, 2021, 3:52 PM EDT (19:52 UTC)
- In effect from
- Sep 4, 2021, 2:00 PM EDT
- Expired
- Sep 6, 2021, 7:55 AM EDT
- In force
- 42 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted.
340 WHUS73 KGRR 031952 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 352 PM EDT Fri Sep 3 2021 LMZ846>849-040400- /O.NEW.KGRR.SC.Y.0070.210904T1800Z-210906T1200Z/ Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 352 PM EDT Fri Sep 3 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 8 AM EDT MONDAY... * WHAT...South winds 15 to 25 knots with waves 4 to 6 feet expected. * WHERE...Holland to Manistee. * WHEN...From 2 PM Saturday to 8 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ844-845-040400- /O.NEW.KGRR.SC.Y.0070.210905T1200Z-210906T1200Z/ St Joseph to South Haven MI-South Haven to Holland MI- 352 PM EDT Fri Sep 3 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 8 AM EDT MONDAY... * WHAT...West winds 15 to 25 knots with 3 to 5 foot waves. * WHERE...St Joseph to Holland. * WHEN...From 8 AM Sunday to 8 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ wdm
10 follow-up statements
966 WHUS73 KGRR 040300 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 1100 PM EDT Fri Sep 3 2021 LMZ846>849-041100- /O.CON.KGRR.SC.Y.0070.210904T1800Z-210906T1200Z/ Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 1100 PM EDT Fri Sep 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO 8 AM EDT MONDAY... * WHAT...South winds 15 to 25 knots on Saturday with waves of 4 to 6 feet expected. Saturday night into Sunday winds will turn to the northwest around 20 knots producing 3 to 5 foot waves. * WHERE...Holland to Manistee. * WHEN...From 2 PM Saturday to 8 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Waves will be hazardous to smaller craft much of the holiday weekend. Monitor the latest forecasts for updates. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ844-845-041100- /O.CON.KGRR.SC.Y.0070.210905T1200Z-210906T1200Z/ St Joseph to South Haven MI-South Haven to Holland MI- 1100 PM EDT Fri Sep 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO 8 AM EDT MONDAY... * WHAT...West to northwest winds 15 to 25 knots with 3 to 5 foot waves. * WHERE...St Joseph to Holland. * WHEN...From 8 AM Sunday to 8 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Waves will be hazardous to smaller craft on Sunday and Sunday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
775 WHUS73 KGRR 040732 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 332 AM EDT Sat Sep 4 2021 LMZ846>849-041545- /O.CON.KGRR.SC.Y.0070.210904T1800Z-210906T1200Z/ Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 332 AM EDT Sat Sep 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT MONDAY... * WHAT...South winds 15 to 25 knots on Saturday with waves of 4 to 6 feet expected. Saturday night into Sunday winds will turn to the northwest around 20 knots with 3 to 5 foot waves. * WHERE...Holland to Manistee. * WHEN...From 2 PM this afternoon to 8 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Waves will be hazardous to smaller craft much of the holiday weekend. Monitor the latest forecasts for updates. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ844-845-041545- /O.CON.KGRR.SC.Y.0070.210905T1200Z-210906T1200Z/ St Joseph to South Haven MI-South Haven to Holland MI- 332 AM EDT Sat Sep 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO 8 AM EDT MONDAY... * WHAT...West to northwest winds 15 to 25 knots with 3 to 5 foot waves. * WHERE...St Joseph to Holland. * WHEN...From 8 AM Sunday to 8 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Waves will be hazardous to small craft on Sunday and Sunday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
860 WHUS73 KGRR 041544 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 1144 AM EDT Sat Sep 4 2021 LMZ846>849-042345- /O.CON.KGRR.SC.Y.0070.210904T1800Z-210906T1200Z/ Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 1144 AM EDT Sat Sep 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... * WHAT...South winds 15 to 25 knots with waves of 4 to 6 feet expected this afternoon. Winds will turn to the northwest early tonight and continue into Sunday Night at 15 to 25 knots. The waves will remain in the 3 to 5 foot range tonight through Monday morning. * WHERE...Holland to Manistee. * WHEN...From 2 PM this afternoon to 8 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Waves will be hazardous to smaller craft much of the holiday weekend. Monitor the latest forecasts for updates. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ844-845-042345- /O.CON.KGRR.SC.Y.0070.210905T1200Z-210906T1200Z/ St Joseph to South Haven MI-South Haven to Holland MI- 1144 AM EDT Sat Sep 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO 8 AM EDT MONDAY... * WHAT...West to northwest winds 15 to 25 knots with 3 to 5 foot waves. * WHERE...St Joseph to Holland. * WHEN...From 8 AM Sunday to 8 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Waves will be hazardous to small craft on Sunday and Sunday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ wdm
196 WHUS73 KGRR 041950 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 350 PM EDT Sat Sep 4 2021 LMZ846>849-050400- /O.CON.KGRR.SC.Y.0070.000000T0000Z-210906T1200Z/ Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 350 PM EDT Sat Sep 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... * WHAT...South winds 15 to 25 knots with waves of 4 to 6 feet late this afternoon. Winds will turn to the northwest early tonight and continue into Sunday Night at 15 to 25 knots. The waves will remain in the 3 to 5 foot range tonight through Monday morning. * WHERE...Holland to Manistee. * WHEN...Till 8 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Waves will be hazardous to smaller craft much of the holiday weekend. Monitor the latest forecasts for updates. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ844-845-050400- /O.CON.KGRR.SC.Y.0070.210905T1200Z-210906T1200Z/ St Joseph to South Haven MI-South Haven to Holland MI- 350 PM EDT Sat Sep 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO 8 AM EDT MONDAY... * WHAT...West to northwest winds 15 to 25 knots with 3 to 5 foot waves. * WHERE...St Joseph to Holland. * WHEN...From 8 AM Sunday to 8 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Waves will be hazardous to small craft on Sunday and Sunday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ wdm
605 WHUS73 KGRR 050327 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 1127 PM EDT Sat Sep 4 2021 LMZ846>849-051130- /O.CON.KGRR.SC.Y.0070.000000T0000Z-210906T1200Z/ Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 1127 PM EDT Sat Sep 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... * WHAT...Northwest winds 10 to 20 knots with higher gusts. Waves 3 to 5 feet. * WHERE...Holland to Manistee. * WHEN...Till 8 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ844-845-051130- /O.CON.KGRR.SC.Y.0070.210905T1200Z-210906T1200Z/ St Joseph to South Haven MI-South Haven to Holland MI- 1127 PM EDT Sat Sep 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO 8 AM EDT MONDAY... * WHAT...Northwest winds 10 to 20 knots with higher gusts. Waves of 3 to 5 feet. * WHERE...St Joseph to Holland. * WHEN...From 8 AM Sunday to 8 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ DUKE
339 WHUS73 KGRR 050725 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 325 AM EDT Sun Sep 5 2021 LMZ846>849-051530- /O.CON.KGRR.SC.Y.0070.000000T0000Z-210906T1200Z/ Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 325 AM EDT Sun Sep 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... * WHAT...Northwest winds 15 to 25 knots and waves 3 to 5 feet. * WHERE...Holland to Manistee. * WHEN...Till 8 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ844-845-051530- /O.CON.KGRR.SC.Y.0070.210905T1200Z-210906T1200Z/ St Joseph to South Haven MI-South Haven to Holland MI- 325 AM EDT Sun Sep 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT MONDAY... * WHAT...Northwest winds 15 to 25 knots and waves of 3 to 5 feet. * WHERE...St Joseph to Holland. * WHEN...From 8 AM Sunday to 8 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
579 WHUS73 KGRR 051341 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 941 AM EDT Sun Sep 5 2021 LMZ844>849-052145- /O.CON.KGRR.SC.Y.0070.000000T0000Z-210906T1200Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 941 AM EDT Sun Sep 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... * WHAT...Northwest winds 15 to 25 knots and waves 3 to 5 feet. * WHERE...Holland to Manistee. * WHEN...Till 8 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...The passage of cold front this evening will result in the strongest winds and largest wave to be during the overnight hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ wdm
237 WHUS73 KGRR 051930 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 330 PM EDT Sun Sep 5 2021 LMZ844>849-060330- /O.CON.KGRR.SC.Y.0070.000000T0000Z-210906T1200Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 330 PM EDT Sun Sep 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... * WHAT...Northwest winds 15 to 25 knots and waves 3 to 5 feet. * WHERE...Holland to Manistee. * WHEN...Till 8 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...The passage of cold front this evening will result in the strongest winds and largest wave to be during the overnight hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ wdm
371 WHUS73 KGRR 060729 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 329 AM EDT Mon Sep 6 2021 LMZ844>849-061200- /O.CON.KGRR.SC.Y.0070.000000T0000Z-210906T1200Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 329 AM EDT Mon Sep 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WHAT...Northwest winds 15 to 25 knots and waves 3 to 5 feet. * WHERE...Holland to Manistee. * WHEN...Till 8 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
507 WHUS73 KGRR 061155 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 755 AM EDT Mon Sep 6 2021 LMZ844>849-061300- /O.CAN.KGRR.SC.Y.0070.000000T0000Z-210906T1200Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 755 AM EDT Mon Sep 6 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and waves have decreased and the advisory is cancelled. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 3, 3:44 PM EDT, 8 minutes earlier.
Area forecast discussion, Sep 3, 3:44 PM EDT, 8 minutes before
Area Forecast Discussion National Weather Service Grand Rapids MI 344 PM EDT Fri Sep 3 2021 LATEST UPDATE... Synopsis/Discussion/Marine .SYNOPSIS... Issued at 342 PM EDT Fri Sep 3 2021 - Mostly dry and cool tonight into Saturday /isolated showers - Bifurcating system Saturday into Sunday, colder Monday - System on Tuesday could have strong thunderstorms && .DISCUSSION...(This evening through next Friday) Issued at 342 PM EDT Fri Sep 3 2021 - Mostly dry and cool tonight into Saturday /isolated showers There is a lot of showers to our west over WI, Lake Michigan and IL. They are mostly light and with all the low level dry air over this area, I do not expect more than a few sprinkles or at best a light rain shower (mostly west of US-131). Most locations east of US-131 and south of Route 20 should be mostly cloudy but dry tonight. - Bifurcating system Saturday into Sunday, colder Monday There is a rather impressive looking closed upper low between 200 mb and 850 mb that will track largely east just north of the Canadian/US boarder this weekend. With the polar jet streak crossing central Lower Michigan Saturday, the warm advection rainfall will be greatest in over Ontario, north of Lake Superior and Lake Huron tonight into Saturday. We likely will see some very light rain showers from time to time but in most cases it may not even be enough to get the ground totally wet. This is be a sort of warm front occlusion coming through Saturday night. That being so I do expect a period of showers with up to a tenth of an inch of rain Saturday evening. Most of that will be near and west of US-131 through. On Sunday during the day we are in the surge of warm air behind the occluded front so expect warmer temperature, it will be a little breezy with partly cloudy skies. A secondary cold front comes through during Sunday evening with more spurious light rain showers (less than a tenth of an inch again). With the jet core mostly near and north of our area we will not get into the deep cold air so I do not expect much in the way of showers behind this secondary cold front. Monday shortwave ridging builds in quickly behind the departing system so skies should clear and it will warm up nicely into the mid to upper 70s by afternoon. - System on Tuesday could have strong thunderstorms An other quickly moving Pacific origin storm system with a closed upper low and strongly digging polar jet speed max on the west side of the system will dig this system more deeply into the Great Lakes in the Tuesday/Wednesday time frame. With the upper jet core digging so strongly with will be more dynamic and has a better chance of strong thunderstorms (good low level jet to couple with the upper jet). Also the timing is during the day light hours so that will help the cause for stronger storms. The negative is the instability is not all that great. It will warm up nicely on Wednesday even so, highs will likely make the lower to mid 80s near and south of I-96. This time too, the polar jet gets way south of Michigan so we do get in the deeper cold air. That will mean lake enhanced rain showers into Thursday morning. We may see water spouts and cold air funnels too. Thursday will be chilly, highs may not get to 70! The system behind that will be slower to move in so a shortwave ridge will mean warming temperatures into the weekend. I could see highs in the 80s once again. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 144 PM EDT Fri Sep 3 2021 No significant weather impacts to aviation over the next 24 hours. However, as we proceed beyond 18z Saturday there is some concern for near IFR due to low ceilings moving in from Wisconsin. In addition, winds will be on the increase by early Saturday afternoon and 10-20 kts look possible. A few scattered showers are possible Saturday but nothing significant. && .MARINE... Issued at 342 PM EDT Fri Sep 3 2021 We will have a small craft advisory north of Holland with a beach hazard statement to match Saturday due to strong southerly winds in front of occluded front. Then behind the front we will have northwest winds so we will have a small craft advisory for Saturday night into Monday for that. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...None. LM...None. && SYNOPSIS...WDM DISCUSSION...WDM AVIATION...Hoving MARINE...WDM
Hazardous weather outlook, Sep 3, 3:37 AM EDT, 12 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Grand Rapids MI 337 AM EDT Fri Sep 3 2021 MIZ037>040-043>046-050>052-056>059-064>067-071>074-040745- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 337 AM EDT Fri Sep 3 2021 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorms are possible Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ844>849-040745- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 337 AM EDT Fri Sep 3 2021 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Hazardous winds and waves are possible Saturday mainly for lakeshore areas north of Holland. Then on Sunday into Monday winds and waves will build and become hazardous across all of the lakeshore. Thunderstorms are possible Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 3:56 PM EDT | Beach Hazards Statement | GRR | Allegan, Mason, Muskegon, Oceana, Ottawa, Van Buren | 64 hr |
Nearby
Small Craft Advisories in Michigan, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.